# SDR R61A2021072800606

- Difficulty date: July 9, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frms 17-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND CORROSION ON FWD FUSELAGE FLOOR STRUCTURE IB SEAT TRACK AT CROSSBEAM FR17 AND 19 UPPER CAP. FWD FUSELAGE FLOOR STRUCTURE LH IB SEAT TRACK AT CROSSBEAM LOCATION FR17 AND 19 ON THE UPPER CAP REPAIRED IAW EMB SRM 53-10-10 FIG 203.
